Adaptive control of chaotic and hyperchaotic dynamics

Year: 1996

Authors: Boccaletti S., Arecchi F.T.

Autors Affiliation: Nazionale di Ottica, Largo E. Fermi 6, 50125 Firenze, Italy;
Physics Dep. University of Florence

Abstract: Exploiting the information provided by the local variation rates of a dynamical system, we introduce an adaptive technique able to recognize and stabilize the unstable periodic orbits embedded in a chaotic attractor, based on additive corrections to dynamics whose relative weight is agjusted to the size of the lical expansion rate. Application of this method to chaotic anf hyperchaotic systems is discussed.


Volume: 37 (3-4)      Pages from: 285  to: 290

KeyWords: chaotic systems